# SDR USAA990864

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545834525
- Condition: Cracked
- Location: Bs 344
- Part time: 41,337 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING CX3 CONV CHECK, FOUND .5 INCH CRACK IN STIFFENER AT STATION 344 INTERCOSTAL.  REPLACED ANGLES PER EA 52604.  (M)
